# SDR AALA202103179006

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 16,519 hours, 6,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10WL BATTERY FAILED ON PS CHECK TEST. REMOVED AND REPLACED 10WL BATTERY PACK PER AMM 33-51-38.
